# SDR DALA1307800612

- Difficulty date: March 25, 2013
- Submitted: April 1, 2013
- Operation: Air carrier
- Aircraft: N612DL
- Make and model: Boeing 757232
- Aircraft serial: 22819
- Aircraft time: 84,548 hours, 41,498 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY SEAT MOUNTED LIGHTING DAMAGED/ INOP 2C36C.   REPLACED LAMP IAW AMM 33-51.
